VSE knjižnice (vzajemna bibliografsko-kataložna baza podatkov COBIB.SI)
PDF Celotno besedilo
  • Sequential rectifiable spaces of countable ▫$\mathrm{cs}^\ast$▫-character
    Banakh, Taras, 1968- ; Repovš, Dušan, 1954-
    We prove that each non-metrizable sequential rectifiable space ▫$X$▫ of countable ▫$\mathrm{cs}^\ast$▫-character contains a clopen rectifiable submetrizable ▫$k_\omega$▫-subspace ▫$H$▫ and admits a ... disjoint cover by open subsets homeomorphic to clopen subspaces of ▫$H$▫. This implies that each sequential rectifiable space of countable ▫$\mathrm{cs}^\ast$▫-character is either metrizable or a topological sum of submetrizable ▫$k_\omega$▫-spaces. Consequently, ▫$X$▫ is submetrizable and paracompact. This answers a question of Lin and Shen posed in 2011.
    Vir: Bulletin of the Malaysian Mathematical Sciences Society. - ISSN 0126-6705 (Vol. 40, iss. 3, July 2017, str. 975-993)
    Vrsta gradiva - članek, sestavni del ; neleposlovje za odrasle
    Leto - 2017
    Jezik - angleški
    COBISS.SI-ID - 17637977